RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1979, Volume 15, Number 5  


Ordinary Differential Equations
Reducibility and construction of solutions of systems of linear differential-functional equations with quasiperiodic coefficients
M. S. Bortei, V. I. Fodchuk
771
On the theory of pointwise completeness of linear systems with lag
S. A. Minyuk, N. N. Stepanyuk
784
Application of differential equations to the calculation of an inverse matrix
R. G. Mukharlyamov
795
Averaging of a perturbed system over the time interval $O(\varepsilon^{-k})$, $k>1$
S. L. Nosov
805
Continuity of the Bellman function in degenerate cases
N. N. Petrov
809
Ljapunov stability and attracting sets relative to a nonautonomous differential system
A. A. Shestakov, Yu. N. Merenkov
815
A difference method for degenerate ordinary differential equations
I. Èl'shner
828
$l$-deviation from contact in a linear differential $n$-person game
L. P. Yugai
840

Partial Differential Equations
The uniqueness of expansions in eigenfunctions of the Schrödinger operator
P. I. Achilov
846
An inverse problem on the determination of the coefficients of an elliptic equation
A. D. Iskenderov
858
The global solvability of nonlinear transport equations
V. P. Polityukov
868

Integral Equations
Integral inclusion with a functional operator
A. I. Bulgakov, L. N. Lyapin
878
Nonlinear Volterra integral equations with a nonmonotone operator which have positive solutions
Yu. V. Komlenko
885
The stability of a collection of particles with a power interaction in a double layer
S. V. Temko, S. K. Kuz'min
890

Numerical methods
Difference schemes with second-order accuracy for quasilinear elliptic equations in a triangle
V. D. Glushenkov
901
On the solution of the Cauchy problem by interpolation over quasi-Čebyšev nodes
P. N. Denisenko
908
The method of two-sided approximations in eigenvalue problems
Yu. A. Kuznetsov, S. B. Sorokin
914
An investigation of stable $L$-pseudo-inverses of unbounded closed operators by the regularization method
V. I. Meleshko
921

Short Communications
Über periodische Lösungen gewisser Gleichungen, die hinsichtlich der höchsten Ableitung nicht explizit sind
V. È. Zhavnerchik
936
Über Lösungen gewisser Systeme singulärer Differentialgleichungen erster und zweiter Ordnung, die hinsichtlich der Ableitungen nicht explizit sind
A. E. Zernov
938
Über eine Stabilitätsbedingung für die Lösungen abzählbarer Systeme von Differentialgleichungen mit Nachwirkung
A. I. Ivachev
940
Eine Anwendung der schwachen Lösungen in Problemen der optimalen Regelung von Reaktorkernen
Yu. A. Kuznetsov, S. F. Morozov
942
Über den Einflußder Abweichung des Arguments auf das Verhalten der Lösungen von Differentialgleichungen
Kh. Yu. Kurdanov
944
About certain optimal control problems for a stochastic process
S. F. Morozov, I. P. Smirnov
945
Zur Frage der Reduktion von Systemen linearer Differentialgleichungen auf die $L$-Diagonalform
N. A. Sotnichenko, S. F. Feshchenko
947
The structure of phase diagrams of three-dimensional systems of Morse–Smale type
A. L. Fel'shtyn
949
On the problem of the stabilization of the equilibrium point of a solid body with variable moments of inertia in its motion relative to the center of mass
A. M. Shul'gin, A. S. Andreev
951
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019